# SDR ASAA2019092030769

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,389 hours, 5,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 3 HOURS INTO FLIGHT BOTH FMC FAILED 5 MINUTES LATER FMC RETURNED TO NORMAL OPERATIONS. THEN APPROXIMATELY 10 MINUTES BOTH FMC FAILED AGAIN FOR ABOUT 10 MINUTES. ONCE AGAIN FMC'S RETURNED TO NORMAL. GROUNDED - YES. PERFORMED FMC BITE FOUND FAULT FMC-R PMG FAULT. REF FIM 34-61TASK 807. FAULTS WERE FOUND TO BE INTERMITTENT.
